MULTIVARIABLE MATRIX GENERALIZATION OF GOULD-HOPPER POLYNOMIALS


ÇEKİM B. , Aktas R.

MISKOLC MATHEMATICAL NOTES, vol.16, no.1, pp.79-89, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.18514/mmn.2015.1112
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.79-89

Abstract

The main object of this investigation is to define a multivariable matrix generalization of Gould-Hopper polynomials and to reveal some relations such as matrix generating function, matrix recurrence relation, matrix differential equation for them. Furthermore, more general families of bilinear and bilateral matrix generating functions are obtained for these matrix polynomials.